Conditions for the applicability of the central limit theorem to
Doklady Akademii Nauk, Tome 278 (1984) no. 3, pp. 531-534
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_3_a3,
author = {S. M. Kozlov and S. A. Molchanov},
title = {Conditions for the applicability of the central limit theorem to},
journal = {Doklady Akademii Nauk},
pages = {531--534},
year = {1984},
volume = {278},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_3_a3/}
}
S. M. Kozlov; S. A. Molchanov. Conditions for the applicability of the central limit theorem to. Doklady Akademii Nauk, Tome 278 (1984) no. 3, pp. 531-534. http://geodesic.mathdoc.fr/item/DAN_1984_278_3_a3/